Hello, I wish you all good. I have a question, i have had for weeks a yellow color in most part of my tongue. And i also have had for a longer time some kind of pimples in the deeper side of the tongue. I would be very grateful if you would give me an answer if this is something serious because i am a bit scared. Thank you very much in advance.
The yellowish discoloration over the dorsum of your tongue could be due to vitamin deficiency or due to coating due to inadequate oral hygiene. Bumps at the back of your tongue represent taste buds which are of different types and in numbers and they might increase in size due to an underlying vitamin deficiency as well. My advice to you would be to start 1. A good multivitamin supplement once a day for next 2 months. 2. Avoid junk, spicy, cold food items 3. Salt water gargling 8 to 10 times a day for atleast 1 month 4. Keep sipping on boiled warm water every 2 hrs during the day for 1 month. 5. Include fruits and vegetables in your diet. The yellowish discoloration can take a while for it to subside and the bumps might persist for a slightly longer duration. There is absolutely nothing that you need to worry about. I hope this answers your query. If there js anything more that you need to know or enquire, please do let us know and we will get back to you ASAP. Warm regards.
Was this answer helpful?|
Article Overview: Detoxification is the method of removing substances that are toxic to the body, mainly physiologically done by the liver. In some cases, it also refers to the removal of ingested poison or drugs taken for long-term from the body and get to the normal body composition and function. Read Article
Detoxification It is the method of removing substances that are toxic to the body, mainly physiologically done by the liver. In some cases, it also refers to the removal of ingested poison or drugs taken for long-term from the body and get to the normal body composition and function. Why should yo... Read Article
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his... Read Full »
Query: Hello doctor, I am 24 years old male. I have vitamin d deficiency 15.07 NG/Ml, testosterone 915.47 NG/Dl, bilirubin - total 1.7 MG/Dl, aspartate aminotransferase (Sgot) 42.6 u/L, and platelet count 120 x 10³ / Μl. How sick I am? Please suggest me good routine and medicines. Read Full »
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now